# SDR AALA201811199011

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 59,112 hours, 22,261 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  RECEIVED A LEFT MAIN GEAR UPLOCK OR DISAGREE, CYCLED GEAR THEN NORMAL LANDING GEAR INDICATION. CHECKED PFR AND PERFORMED TSM 32-31-00.  FOUND THE SENSOR 15GA TARGET LOOSE.  SECURED THE TARGET IAW AMM 32-31-73.  LANDING GEAR CIU BITE TESTED OK,  NORMAL
